About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 349173, 10 pages
http://dx.doi.org/10.1155/2013/349173
Research Article

The First Integral Method to the Nonlinear Schrodinger Equations in Higher Dimensions

1Mathematics Department, Faculty of Science, Damanhour University, Bahira 22514, Egypt
2Mathematics Department, Faculty of Science and Humanity Studies at Al-Quwaiaiah, Shaqra University, Al-Quwaiaiah 11971, Saudi Arabia

Received 19 October 2012; Accepted 30 December 2012

Academic Editor: Elena Litsyn

Copyright © 2013 Shoukry Ibrahim Atia El-Ganaini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A.-L. Guo and J. Lin, “Exact solutions of (2+1)-dimensional HNLS equation,” Communications in Theoretical Physics, vol. 54, no. 3, pp. 401–406, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A.-M. Wazwaz, “Solitary wave solutions of the generalized shallow water wave (GSWW) equation by Hirota's method, tanh-coth method and Exp-function method,” Applied Mathematics and Computation, vol. 202, no. 1, pp. 275–286, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J.-H. He and L.-N. Zhang, “Generalized solitary solution and compacton-like solution of the Jaulent-Miodek equations using the Exp-function method,” Physics Letters A, vol. 372, no. 7, pp. 1044–1047, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A.-M. Wazwaz, “The tanh and the sine-cosine methods for a reliable treatment of the modified equal width equation and its variants,” Communications in Nonlinear Science and Numerical Simulation, vol. 11, no. 2, pp. 148–160, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A.-M. Wazwaz, “Solitary wave solutions for modified forms of Degasperis-Procesi and Camassa-Holm equations,” Physics Letters A, vol. 352, no. 6, pp. 500–504, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  6. E. Fan, “Extended tanh-function method and its applications to nonlinear equations,” Physics Letters A, vol. 277, no. 4-5, pp. 212–218, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. A. Abdou, “The extended tanh method and its applications for solving nonlinear physical models,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 988–996, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. Conte and M. Musette, “Link between solitary waves and projective Riccati equations,” Journal of Physics A, vol. 25, no. 21, pp. 5609–5623, 1992. View at MathSciNet
  9. D. C. Lu and B. J. Hong, “New exact solutions for the (2+1)-dimensional generalized Broer-Kaup system,” Applied Mathematics and Computation, vol. 199, no. 2, pp. 572–580, 2008.
  10. Z. Feng, “The first-integral method to study the Burgers-Korteweg-de Vries equation,” Journal of Physics A, vol. 35, no. 2, pp. 343–349, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Z. S. Feng and X. H. Wang, “The first integral method to the two-dimensional Burgers-KdV equation,” Physics Letters A, vol. 308, pp. 173–178, 2002.
  12. Z. Feng, S. Zheng, and D. Y. Gao, “Traveling wave solutions to a reaction-diffusion equation,” Zeitschrift für Angewandte Mathematik und Physik, vol. 60, no. 4, pp. 756–773, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Z. Feng and R. Knobel, “Traveling waves to a Burgers-Korteweg-de Vries-type equation with higher-order nonlinearities,” Journal of Mathematical Analysis and Applications, vol. 328, no. 2, pp. 1435–1450, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  14. K. R. Raslan, “The first integral method for solving some important nonlinear partial differential equations,” Nonlinear Dynamics, vol. 53, no. 4, pp. 281–286, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. Abbasbandy and A. Shirzadi, “The first integral method for modified Benjamin-Bona-Mahony equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 7, pp. 1759–1764, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  16. F. Tascan, A. Bekir, and M. Koparan, “Travelling wave solutions of nonlinear evolution equations by using the first integral method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 5, pp. 1810–1815, 2009. View at Publisher · View at Google Scholar · View at Scopus
  17. I. Aslan, “Exact and explicit solutions to nonlinear evolution equations using the division theorem,” Applied Mathematics and Computation, vol. 217, no. 20, pp. 8134–8139, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  18. S. I. A. El-Ganaini, “Travelling wave solutions to the generalized Pochhammer-Chree (PC) equations using the first integral method,” Mathematical Problems in Engineering, vol. 2011, Article ID 629760, 13 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  19. M. F. El-Sabbagh and S. El-Ganaini, “New exact travelling wave solutions of the generalized Zakharov system via distinct methods,” International Mathematical Forum, vol. 7, pp. 2191–2204, 2012.
  20. S. El-Ganaini, “Exact solutions of the equation of one-dimensional motion of a pion meson particle in an atom using two different approaches,” Advanced Studies in Theoretical Physics, vol. 6, no. 17–20, pp. 843–854, 2012.
  21. M. F. El-Sabbagh and S. I. El-Ganaini, “The first integral method and its applications to nonlinear equations,” Applied Mathematical Sciences, vol. 6, no. 77–80, pp. 3893–3906, 2012. View at MathSciNet
  22. K. R. Raslan, “The first integral method for solving some important nonlinear partial differential equations,” Nonlinear Dynamics, vol. 53, no. 4, pp. 281–286, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  23. T. R. Ding and C. Z. Li, Ordinary Differential Equations, Peking University Press, Peking, China, 1996.
  24. N. Bourbaki, Commutative Algebra, Addison-Wesley, Paris, France, 1972.
  25. S.P. Gorz, P.K. Ockaert, P. Emplit, and M. Haelterman, “Oscillatory neck instability of spatial bright solitons in hyperbolic systems,” Physical Review Letters, vol. 102, no. 13, pp. 134101–134104, 2009. View at Publisher · View at Google Scholar
  26. S. P. Gorz and M. Haelterman, “Ultrafast transverse undulation of self-trapped laser beams,” Optics Express, vol. 16, p. 16935, 2008. View at Publisher · View at Google Scholar
  27. B. K. Tan and R. S. Wu, “Nonlinear Rossby waves and their interactions. I. Collision of envelope solitary Rossby waves,” Science in China B, vol. 36, no. 11, pp. 1367–1380, 1993. View at MathSciNet
  28. X.-Y. Tang and P. K. Shukla, “Lie symmetry analysis of the quantum Zakharov equations,” Physica Scripta, vol. 76, no. 6, pp. 665–668, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  29. B. Li, “A generalized sub-equation expansion method and its application to the nonlinear schrödinger equation in inhomogeneous optical fiber media,” International Journal of Modern Physics C, vol. 18, no. 7, pp. 1187–1201, 2007. View at Publisher · View at Google Scholar
  30. Z. Yan, “Envelope exact solutions for the generalized nonlinear Schrödinger equation with a source,” Journal of Physics, vol. 39, no. 24, pp. L401–L406, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  31. M. A. Abdou, “New exact travelling wave solutions for the generalized nonlinear Schroedinger equation with a source,” Chaos, Solitons & Fractals, vol. 38, no. 4, pp. 949–955, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  32. M. Y. Moghaddam, A. Asgari, and H. Yazdani, “Exact travelling wave solutions for the generalized nonlinear Schrödinger (GNLS) equation with a source by extended tanh-coth, sine-cosine and exp-function methods,” Applied Mathematics and Computation, vol. 210, no. 2, pp. 422–435, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  33. Z. Y. Yan, “Generalized method and its application in the higher-order nonlinear Schrodinger equation in nonlinear optical fibres,” Chaos, Solitons and Fractals, vol. 16, no. 5, pp. 759–766, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  34. H. Y. Zhi, X. Q. Zhao, and H. Q. Zhang, “New expansion algorithm of three Riccati equations and its applications in nonlinear mathematical physics equations,” Chinese Physics, vol. 14, no. 7, pp. 1296–1302, 2005. View at Publisher · View at Google Scholar · View at Scopus
  35. S. L. Palacios, A. Guinea, J. M. Fernández-Díaz, and R. D. Crespo, “Dark solitary waves in the nonlinear Schrödinger equation with third order dispersion, self-steepening, and self-frequency shift,” Physical Review E, vol. 60, no. 1, pp. R45–R47, 1999. View at Scopus
  36. Z. H. Li, L. Li, H. P. Tian, and G. Zhou, “New types of solitary wave solutions for the higher order nonlinear Schrödinger equation,” Physical Review Letters, vol. 84, no. 18, pp. 4096–4099, 2000. View at Scopus
  37. J. P. Tian, H. P. Tian, Z. H. Li, L. Kang, and G. Zhou, “An inter-modulated solitary wave solution for the higher order nonlinear Schrödinger equation,” Physica Scripta, vol. 67, no. 4, pp. 325–328, 2003. View at Publisher · View at Google Scholar · View at Scopus
  38. M. Gedalin, T. C. Scott, and Y. B. Band, “Optical solitary waves in the higher order nonlinear Schrödinger equation,” Physical Review Letters, vol. 78, no. 3, pp. 448–451, 1997. View at Scopus
  39. C. Liu, “Exact solutions for the higher-order nonlinear Schördinger equation in nonlinear optical fibres,” Chaos, Solitons and Fractals, vol. 23, no. 3, pp. 949–955, 2005. View at Publisher · View at Google Scholar · View at MathSciNet